On equalities of estimations of parametric functions under a general linear model and its restricted models
No abstract is available for this item.
Volume (Year): 72 (2010)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- B. Ravikumar & Surajit Ray & N. Eugene Savin, 2000. "Robust Wald Tests in SUR Systems with Adding-up Restrictions," Econometrica, Econometric Society, vol. 68(3), pages 715-720, May.
- repec:ebl:ecbull:v:3:y:2002:i:1:p:1-7 is not listed on IDEAS
- Dent, Warren T., 1980. "On restricted estimation in linear models," Journal of Econometrics, Elsevier, vol. 12(1), pages 49-58, January.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:72:y:2010:i:3:p:313-330. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.